# SDR SWAA2023051747782

- Difficulty date: May 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OWE LOWER EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED BULB AND PERFORMED A GOOD OPERATIONAL TEST IAW AMM 33-51-04-960-801.;[02] CERTIFIED ACTION 1;[03] JOB COMPLETE.
